# SDR ASAA2023103046084

- Difficulty date: October 30, 2023
- Submitted: November 9, 2023
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 37,208 hours, 11,681 cycles
- System (JASC): 8000 · Engine Starting System
- Part: Knob
- Part number: GP043102
- Condition: Malfunctioned
- Location: Starter
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOLLOW UP TO #2 ENGINE START KNOB FALLING OFF CAUSING DELAYS. -----#PRI2-----. GROUNDED - YES. (RESOLVED ON W/O: 1975502 TASKCARD: N/R-00001 ) REPLACED NO.2 ENG START KNOB REF AMM 80-11-00. CLOSES TSR715188 OP CHK GOOD. SEAMC NOTIFIED.
